Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another question for Cam About SSRIs IsoM

Posted by Cam W. on December 12, 2001, at 0:32:22

In reply to Another question for Cam About SSRIs, posted by IsoM on December 11, 2001, at 16:19:21

IsoM - Nah, my last name is not Wilson, but I have been known to peer over my neighbor's fence (his name is George, though, and not Tim).

It may be the antihistamine, not the decongestants, in the cold medicines that is helping with the discontinuation symptoms. It really depends on which discontinuation symptoms you are talking about, I guess. - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:86592
URL: http://www.dr-bob.org/babble/20011202/msgs/86636.html